RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 6(210), Pages 154–157 (Mi umn4165)  

This article is cited in 2 scientific papers (total in 2 papers)

International Topology Conference
Short Communications

On the interrelations among the peripheral properties of Tikhonov spaces, their powers, exponentials, free groups, and semigroups

L. G. Zambakhidze


Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:6, 256–260

Bibliographic databases:

UDC: 513.83
MSC: 20M05, 57S05, 54D35, 20Kxx, 54D30

Citation: L. G. Zambakhidze, “On the interrelations among the peripheral properties of Tikhonov spaces, their powers, exponentials, free groups, and semigroups”, Uspekhi Mat. Nauk, 34:6(210) (1979), 154–157; Russian Math. Surveys, 34:6 (1979), 256–260

Citation in format AMSBIB
\Bibitem{Zam79}
\by L.~G.~Zambakhidze
\paper On~the~interrelations among the~peripheral properties of~Tikhonov spaces, their powers, exponentials, free groups, and semigroups
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 6(210)
\pages 154--157
\mathnet{http://mi.mathnet.ru/umn4165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562829}
\zmath{https://zbmath.org/?q=an:0435.54030|0445.54020}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 6
\pages 256--260
\crossref{https://doi.org/10.1070/RM1979v034n06ABEH003356}


Linking options:
  • http://mi.mathnet.ru/eng/umn4165
  • http://mi.mathnet.ru/eng/umn/v34/i6/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Classes of topological groups”, Russian Math. Surveys, 36:3 (1981), 151–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Vladimir G. Pestov, “Universal arrows to forgetful functors from categories of topological algebra”, BAZ, 48:2 (1993), 209  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:155
    Full text:80
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021